# SDR CA060918005

- Difficulty date: September 8, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 656762
- Condition: Worn
- Location: Starter
- Part time: 28 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FIRST 25/100 HR INSPECTION ON THIS AIRCRAFT, INSPECTION OF THE OIL SYSTEM REVEALED CONTAMINATION ON THE DRAIN PLUG MAGNET AND OIL FILTER. SUBSEQUENTLY, THE STARTER WAS REMOVED FOR CLUSTER AND DRIVE GEAR INSPECTION. THE STARTER AND CLUSTER GEARS WERE FOUND DAMAGED IN THE AREA OF INITIAL STARTER ENGAGEMENT. THE DAMAGE EXCEEDED THE NORMAL WEAR DESCRIBED IN SB04-07. BOTH STARTER AND CLUSTER GEARS WERE REPLACED. (TC NR 20060918005)
